# SDR YENA20190402172

- Difficulty date: March 16, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 57,129 hours, 20,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON WEB LOC. BTW FR 69 TO FR 70 AT LEVEL STR 23R AT GALLEY AREA; REPLACED WEB LOC BTW FR 69 TO FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA. WORK ACCOMPLISHED ON AEROMAN NR 2019-74687.
